Alert archive / Nebraska / Flash Flood Warnings in 2007
Flash Flood Warning 20, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at May 29, 2007, 5:31 PM MDT for Dundy County, Hitchcock County, Nebraska. It took effect at May 29, 2007, 5:42 PM MDT. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 29, 2007, 5:31 PM MDT (23:31 UTC)
- In effect from
- May 29, 2007, 5:42 PM MDT
- Expired
- May 29, 2007, 11:30 PM MDT
- In force
- 6 hr
- Issued by
- NWS Goodland, KS
- Area
- Whole counties
Counties Dundy County, NE, Hitchcock County, NE
The radar
The Goodland radar (KGLD), 94 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 6:04 PM MDT | FLASH FLOOD | 5 Nw Culbertson, NE | 1.10 INCHES OF RAIN IN THE PAST 45 MINUTES |
| May 29, 6:30 PM MDT | FLASH FLOOD | 1 S Palisade, NE | FRENCHMAN RIVER BY PALISADE HAS A BRIDGE WHICH HAS WATER RUNNING OVER IT. COUNTY ROADS AROUND PALISADE HAVE BEEN WASHED OUT. |
| May 29, 7:15 PM MDT | FLASH FLOOD | 4 Se Palisade, NE | 5.88 INCHES OF RAIN PRODUCED FLASH FLOODING. ROADS WASHED OUT BY RAPIDLY FLOWING WATER. |
| May 29, 9:21 PM MDT | HEAVY RAIN 4.05 | 5 Nw Culbertson, NE | 4.05 INCHES OF RAIN AS OF 12PM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 740 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 713 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KGLD 292342 FFWGLD NEC057-087-300530- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GOODLAND KS 531 PM MDT TUE MAY 29 2007 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * FLASH FLOOD WARNING FOR... DUNDY COUNTY IN SOUTHWEST NEBRASKA... THIS INCLUDES THE CITIES OF...PARKS...MAX...BENKELMAN... HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA... THIS INCLUDES THE CITIES OF...TRENTON...STRATTON NE...CULBERTSON... * UNTIL 1130 PM MDT(1230 AM CDT) * AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS DUNDY AND HITCHCOCK COUNTIES. RAINFALL RATES OF IN EXCESS OF ONE INCH PER HOUR WILL CONTINUE TO FALL OVER AND DOWNSTREAM OF AREAS THAT RECEIVED VERY HEAVY RAIN LAST NIGHT. VERY RAPID RISES OF STREAMS AND CREEKS WILL BE POSSIBLE ACROSS THE AREA...PARTICULARLY THE BLACKWOOD CREEK. * THE STORM PRODUCING VERY HEAVY RAIN WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. LAT...LON 4000 10203 4000 10076 4033 10077 4036 10205 $$ JRM
3 follow-up statements
000 WGUS73 KGLD 300021 FFSGLD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 614 PM MDT TUE MAY 29 2007 NEC057-087-300530- DUNDY NE-HITCHCOCK NE- 614 PM MDT TUE MAY 29 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM MDT(1230 AM CDT) FOR HITCHCOCK AND DUNDY COUNTIES... AT 612 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO INDICATE THUNDERSTORMS PRODUCING RAINFALL RATES OF ONE TO TWO INCHES AN HOUR ACROSS THE WARNED AREA. FLOODING OF THE BLACKWOOD CREEK HAVE BEEN REPORTED UPSTREAM...AND THIS WILL LIKELY CONTINUE DOWNSTREAM INTO HITCHCOCK COUNTY. CREEKS AND LOW LYING AREAS MAY FLOOD RAPIDLY...WITH LITTLE ADVANCED NOTICE. IF YOU ARE NEAR A CREEK OR DRAINAGE AREA AND WATER BEGINS TO RISE...MOVE TO HIGHER GROUND IMMEDIATELY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TRENTON AND CULBERTSON BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4000 10203 4000 10076 4033 10077 4036 10205 $$ JRM
000 WGUS73 KGLD 300041 FFSGLD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 637 PM MDT TUE MAY 29 2007 NEC057-087-300530- DUNDY NE-HITCHCOCK NE- 637 PM MDT TUE MAY 29 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM MDT(1230 AM CDT) FOR HITCHCOCK AND DUNDY COUNTIES... AT 638 PM MDT...LAW ENFORCEMENT REPORTED THE FRENCHMAN CREEK NEAR PALISADE WAS RUNNING OVER A BRIDGE NEAR HIGHWAY 25. SEVERAL COUNTY ROADS WERE ALSO REPORTED TO BE WASHED OUT NEAR PALISADE. NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO INDICATE THUNDERSTORMS PRODUCING RAINFALL RATES OF ONE TO TWO INCHES AN HOUR ACROSS THE WARNED AREA. FLOODING OF THE BLACKWOOD CREEK HAVE BEEN REPORTED UPSTREAM...AND THIS WILL LIKELY CONTINUE DOWNSTREAM INTO HITCHCOCK COUNTY. CREEKS AND LOW LYING AREAS MAY FLOOD RAPIDLY...WITH LITTLE ADVANCED NOTICE. IF YOU ARE NEAR A CREEK OR DRAINAGE AREA AND WATER BEGINS TO RISE...MOVE TO HIGHER GROUND IMMEDIATELY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TRENTON AND CULBERTSON BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4000 10203 4000 10076 4033 10077 4036 10205 $$ JRM
000 WGUS73 KGLD 300432 FFSGLD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1030 PM MDT TUE MAY 29 2007 NEC057-087-300439- DUNDY NE-HITCHCOCK NE- 1030 PM MDT TUE MAY 29 2007 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR HITCHCOCK AND DUNDY COUNTIES... REPORTS OF FLASH FLOODING HAVE NOT BEEN RECIEVED BY THE NATIONAL WEATHER SERVICE THIS EVENING. ADDITIONAL RAINFALL TONIGHT MAY APPROACH ONE QUARTER INCH. A FLOOD WARNING REMAINS IN EFFECT FOR HITCHCOCK COUNTY DUE TO SLOWLY RISING WATER LEVELS ALONG STREAMS AND CREEKS FROM BOTH LAST EVENINGS AND THIS EVENINGS RAINFALL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT WEDNESDAY MORNING(100 AM CDT WEDNESDAY MORNING) FOR NORTHWESTERN KANSAS. LAT...LON 4000 10203 4000 10076 4033 10077 4036 10205 $$ THEDE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at May 29, 2:14 PM MDT, 3 hours 17 minutes earlier.
Area forecast discussion, May 29, 2:14 PM MDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
214 PM MDT TUE MAY 29 2007
.DISCUSSION...
16Z WATER VAPOR IMAGERY INDICATED STRONG TROUGH DIGGING INTO
NORTHERN COLORADO. 12Z LBF RAOB INDICATED A WEAKLY CAPPED...FAIRLY
MOST PROFILE...WHILE KDDC HAD A MORE UNSTABLE...BUT MUCH MORE CAPPED
PROFILE. 17Z SURFACE ANALYSIS INDICATED FRONT HAD NEARLY BECOME
STATIONARY...RUNNING FROM APPROX KIML TO KLAA. A GOOD DEAL OF
MOISTURE HAD POOLED NEAR AND JUST BEHIND THE FRONT WITH UPPER
50S/LOW 60S TDS OBSERVED.
PRIMARY FORECAST CONCERNS WILL BE HYDRO/SEVERE WX ISSUES TONIGHT.
TONIGHT...SHORT TERM MODELS ALREADY BEGINNING TO DIVERGE WITH
SOLUTION FOR TONIGHT. SFC HEATING...COMBINED WITH LARGE PLUME OF
MOISTURE WILL BE MORE THAN SUFFICENT FOR TSRA/HEAVY RAIN WITH THE
BIGGEST QUESTION BEING WHERE THE PRECIPITATION WILL DEVELOP/FOCUS
EARLY THIS EVENING. FRONT HAS STALLED AS OF 17Z JUST BETWEEN KGLD
AND KITR. AS LARGE SCALE ASCENT SPREADS OVER THE AREA FRONT WILL
LIKELY BACK SOME WHAT. CURRENT FORECAST HAS A GOOD HANDLE ON
SITUATION...BUT AM CONCERNED THAT THUNDERSTORMS MAY INITIATE FURTHER
WEST ALONG FRONTAL BOUNDARY. WITH HIGH PWS AND STORM MOTIONS NEARLY
PARALLEL TO THE FRONTAL BOUNDARY THINK FLOODING THREAT MAY EXTEND
FARTHER TO THE WEST THAN PREVIOUS WATCH AND WILL EXTEND THE WATCH TO
COVER THE REST OF THE CWA.
TOMORROW/TOMORROW NIGHT...DEEP CAA/SUBSIDENCE WILL BE UNDERWAY DURING THE
MORNING HOURS AS DRY SLOT WRAPS AROUND H5 LOW...WHICH SHOULD QUICKLY
BRING AN END TO ANY LINGERING PRECIPITATION. COLD POCKET AT H5 WILL
REMAIN OVER THE AREA MAINTAINING STEEP LAPSE RATES THROUGHOUT THE
DAY. AFTER PEAK HEATING...CANT RULE OUT AN ISOLATED SHOWER SNEAKING
INTO THE NORTHERN CWA.
THURSDAY-FRIDAY...H5 CUT OFF LOW WILL REMAIN TO THE NORTH OF THE
AREA...WITH COLD H5 TEMPS REMAINING OVER THE AREA AND CWA IN A
FAVORABLE LOCATION FOR EMBEDDED SHORTWAVE TROUGHS REVOLVING AROUND
THE LOW. SFC HEATING SHOULD BE SUFFICENT TO REMOVE CAP ACROSS MUCH
OF THE AREA...ESPECIALLY ALONG SFC TROUGH ACROSS THE WESTERN CWA.
PERSISTENT AREA OF H7 WAA WILL ALSO AID IN -TSRA DEVELOPMENT BY THE
AFTERNOON...AND HAVE ADDED POPS TO REFLECT THIS. LLJ DEVELOPS
OVERNIGHT WHICH WILL KEEP PRECIP POTENTIAL GOING THROUGH THE
NIGHT...ALTHOUGH APPEARS FRONTAL BOUNDARY TO THE SOUTH MAY KEEP
PRECIP MORE FOCUSED THERE.
IN THE EXTENDED...MAIN FORECAST CONCERN FOR THE PERIOD WILL BE HOW
QUICKLY AND HOW STRONG H5 RIDGING WILL BUILD INTO THE AREA. MEDIUM
RANGE MODELS ARE IN GENERAL AGREEMENT WITH THE UPCOMING
PATTERN...ALTHOUGH SOME DIFFERENCES EXIST WITH TIMING OF THE CUT OFF
LOWS DEPARTURE FROM THE REGION...AND WITH THE STRENGTH OF THE
EXPECTED RIDGE. NO REAL STRONG SIGNAL IN THE ENSEMBLES ABOUT HOW
FAST TROUGH SHOULD DEPART...SO MODEL COMPROMISE WILL PROBABLY BE THE
BEST WAY TO GO. 06Z GFS ENSEMBLES SHOW PLENTY OF CLUSTERING WITH A
MORE AMPLIFIED RIDGE THROUGH THE REST OF THE PERIOD AND WILL LEAN IN
THIS DIRECTION.
WITH H5 TROUGH STILL LINGERING AROUND THE AREA THROUGH
SUNDAY...POTENTIAL FOR WEAK SHORTWAVE TROUGHS...AND COOLER H5 TEMPS
LOWERING STABILITY WILL KEEP SOME LOW POPS IN THE FORECAST DURING
THE CLIMATOLOGICALLY FAVORED TIMES. H5 RIDGE SHOULD BEGIN TO BUILD
INTO THE AREA ON MONDAY...BRINGING AN END TO PRECIPITATION CHANCES.
FOR TEMPERATURES...MAIN CONCERN WILL BE WITH MAXES AS AMPLIFIED
RIDGE WILL BE IMPACTING THE WEST...WHILE TROUGH WILL BE LINGERING
ACROSS THE EASTERN CWA. WITH GENERAL AGREEMENT THAT TROUGH WILL
LINGER LONGER ACROSS THE CWA...LOWERED MAX TEMPS A FEW DEGREES
EARLY...THAN TRENDED TO A MORE WEST TO EAST GRADIENT IN MAX TEMPS
THROUGH THE BEGINNING OF THE WEEK.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ001-013-027.
FLASH FLOOD WATCH FROM 6 PM MDT /7 PM CDT/ THIS EVENING THROUGH
LATE TONIGHT FOR KSZ002>004-014>016-028-029-041-042.
NE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NEZ079.
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR NEZ080-081.
CO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR COZ090>092.
&&
JRMHazardous weather outlook, May 29, 11:18 AM MDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1118 AM MDT TUE MAY 29 2007 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-301200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1118 AM MDT TUE MAY 29 2007 /1218 PM CDT TUE MAY 29 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING IN ADVANCE OF AN UPPER LEVEL LOW PRESSURE SYSTEM APPROACHING THE AREA FROM THE WEST. A COLD FRONT HAS STALLED ALONG THE COLORADO- KANSAS BORDER AND WILL ACT AS A FOCUS FOR STORM DEVELOPMENT. INSTABILITY AND WIND SHEAR PARAMETERS WILL BECOME MORE FAVORABLE FOR SEVERE STORMS LATE THIS AFTERNOON AND EVENING. HAIL...STRONG WINDS AND VERY HEAVY RAINFALL WILL BE THE MAIN THREATS. A TORNADO WILL ALSO BE POSSIBLE. DURING THE EVENING...STORMS ARE EXPECTED TO TRANSITION FROM SEVERE TO HEAVY PRECIPITATION PRODUCERS. A FLASH FLOOD WATCH IS IN EFFECT FOR MANY AREAS OF THE TRI-STATE REGION TONIGHT IN ANTICIPATION OF HEAVY RAINFALL. SHOWERS AND THUNDERSTORMS WILL BEGIN TO DIMINISH FROM WEST TO EAST DURING THE EARLY MORNING HOURS ON WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON AND EVENING. CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, May 29, 4:07 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
407 PM MDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN 17 N ECKLEY 40.36N 102.49W
05/29/2007 M2.50 INCH YUMA CO PUBLIC
HEAVY RAIN OCCURED WITHIN A 30 MINUTE TIME PERIOD. ALSO
RECIEVED PEA SIZED HAIL
&&
KJAMESLocal storm report, May 29, 4:24 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
424 PM MDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM TORNADO 4 SE YUMA 40.08N 102.67W
05/29/2007 YUMA CO PUBLIC
RELAYED BY YUMA COUNTY DISPATCH
&&
KJAMESLocal storm report, May 29, 4:26 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
426 PM MDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL YUMA 40.12N 102.72W
05/29/2007 E1.75 INCH YUMA CO LAW ENFORCEMENT
ALSO REPORTED BY SPOTTER
&&
KJAMESLocal storm report, May 29, 4:33 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
433 PM MDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL PALISADE 40.34N 101.11W
05/29/2007 E1.00 INCH HITCHCOCK NE TRAINED SPOTTER
&&
CFOLTZLocal storm report, May 29, 5:18 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
518 PM MDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM FLASH FLOOD YUMA 40.12N 102.72W
05/29/2007 YUMA CO EMERGENCY MNGR
CITY STREETS FLOODING, PEA SIZED HAIL COVERING THE
GROUND, SMALL TREE LIMBS BROKEN OFF TREES.
&&
KJAMESLocal storm report, May 29, 5:22 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
522 PM MDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 6 NNW MAX 40.19N 101.44W
05/29/2007 E1.00 INCH DUNDY NE TRAINED SPOTTER
&&
CFOLTZThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 3:28 AM MDT | Flash Flood Watch | GLD | Dundy, Hitchcock, Red Willow | 23 hr |
| May 29, 4:22 PM MDT | Severe Thunderstorm Warning | GLD | Hitchcock | 53 min |
| May 29, 5:10 PM MDT | Severe Thunderstorm Warning | GLD | Dundy | 65 min |
| May 29, 5:51 PM MDT | Severe Thunderstorm Warning | GLD | Hitchcock | 54 min |
Nearby
Flash Flood Warnings in Nebraska, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.